Murat Altunbas , Ramazan Simsek , Aydın GezerDownload 375690 byte View Abstract  
  Study Concerning Berger Type Deformed Sasaki Metric on the Tangent Bundle (435-447)  

  Igor Chueshov , Tamara Fastovska , Iryna RyzhkovaDownload 766633 byte View Abstract  
  Quasi-stability Method in Study of Asymptotic Behavior of Dynamical Systems (448-501)  

  Vasyl Gorkavyy , Raisa PosylaievaDownload 327810 byte View Abstract  
  On the Sharpness of One Integral Inequality for Closed Curves in ℝ4 (502-509)  

  Nevin GürbüzDownload 361822 byte View Abstract  
  Three Anholonomy Densities According to Bishop Frame in Euclidean 3-Space (510-525)  

  Maryam Jamreh , Mehdi NadjafikhahDownload 380528 byte View Abstract  
  Some Non-Trivial and Non-Gradient Closed Pseudo-Riemannian Steady Ricci Solitons (526-542)  

  Notes from the History of the Kharkiv Mathematical Society
Boris Yakovlevich Levin

  Author Index to Volume 15 for Year 2019 (557-560)